Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Atacand oral.

    Overall User Ratings

    115 Total User Reviews

    User Reviews

    «Previous 11-15 of 102 Next»
    Condition: High Blood Pressure
    2/22/2013 4:57:38 PM

    Reviewer: 55-64 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 3

    Comment:

    Condition: High Blood Pressure
    6/21/2012 10:32:37 AM

    Reviewer: 55-64 Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 3

    Comment:
    weight gain and fatigue

    Condition: High Blood Pressure
    6/7/2012 12:58:03 PM

    Reviewer: laj lake, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 2

    Satisfaction

    Current Rating: 1

    Comment:
    I have been taking Atacand for over 6 mos. It has helped with my HP but I'm having side effects of joint pain, stomach pain along with shoulder & left arm, & chest pain after I eat. I also get a stuffy nose and whease @ night when I go to sleep. The joint pain is getting worse and so is the Stomach issues. This is the 5th drug I have tried and they all have terriable side affects for ... Show Full Comment

    Condition: High Blood Pressure
    3/28/2012 6:19:47 PM

    Reviewer: 55-64 Female on Treatment for 1 to less than 2 years (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:

    Condition: High Blood Pressure
    3/9/2012 11:06:34 AM

    Reviewer: Lee, 45-54 Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 3

    Comment:
    I have been on Atacand 8mg for about 3 years. The medication has been effective in keeping my blood pressure level, but from the start, I have dizziness, itching and have gained weight. About 4 months ago my Dr increased dose to 16mg. Since this time I have gained more weight. I am now 25lbs overweight. I also have been feeling depressed to a point where I don't want to do anything. I am exp ... Show Full Comment

    «Previous 11-15 of 102 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    Balding man in mirror
    Treatments & solutions.
    No gym workout
    Moves to help control blood sugar.
    Remember your finger
    Are you getting more forgetful?
    acupuncture needle on shoulder
    10 tips to look and feel good.
    Close up of eye
    12 reasons you're distracted.
    birth control pills
    Which kind is right for you?
    embarrassed woman
    Do you feel guilty after eating?
    woman biting a big ice cube
    Habits that wreck your teeth.
    pacemaker next to xray
    Treatment options.
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.